# SDR IPXA2020122463732

- Difficulty date: December 24, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 32,758 hours, 19,546 cycles
- Engine: Pwa PW2040
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB, EMERGENCY DECLARED, LANDED UNEVENTFULLY.  NO EMERGENCY EQUIPMENT USED.  ON TAKEOFF RT GEN EICAS QRH FOR GEN OFF RT GEN ATTEMPTED RESET DID NOT RESET.  .  RECONNECTED & OPERATIONS CHECK OF RT IDG GOOD, IAW 24-11-00-710-802.
